| Model Number |
66020626 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device, used in treatment, has been returned and evaluated.There was no obvious visual issue, however, the functional evaluation confirmed the profore layer 4 was difficult to unwind.A relationship against the reported event has been established.A complaint history review confirmed further instances of this nature.A review of the manufacturing records confirmed the device was released according to specification.A further review of the manufacturing process was also performed, and a root cause of inadequate standard operating procedure has been assigned.Corrective action has been assigned regarding this event to reduce the probability of further reoccurrences.This investigation is now complete, smith + nephew will continue to monitor for any adverse trends relating to this product range.
Event or Problem Description
It was reported that, during treatment, the coban layer of profore was wound so tight that it created too much tension and would not come off the roll about 3/4th of the way in.Treatment was resumed, after a non-significant delay, with a smith & nephew back-up device.Patient was not injured as consequence of this problem.